Alert archive / Indiana / Special Weather Statements in 2016

Special Weather Statement, NWS Indianapolis, IN

March 15, 2016Fountain County, Parke County, Vermillion County, Indiana

NWS Indianapolis, IN issued this special weather statement at Mar 15, 2016, 11:13 PM EDT for Fountain County, Parke County, Vermillion County, Indiana. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 15, 2016, 11:13 PM EDT (03:13 UTC)
Expired
Mar 15, 2016, 11:45 PM EDT
In force
32 min
Issued by
NWS Indianapolis, IN

Counties Fountain County, IN, Parke County, IN, Vermillion County, IN

The radar

The Indianapolis radar (KIND), 98 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.2 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2016-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1364 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2016-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1364 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
1.2
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted.

803 
WWUS83 KIND 160313
SPSIND

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1113 PM EDT TUE MAR 15 2016
 
INZ028-035-043-044-051-160345-
PARKE IN-FOUNTAIN IN-WARREN IN-VERMILLION IN-VIGO IN-
1113 PM EDT TUE MAR 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VIGO...VERMILLION...
PARKE...FOUNTAIN AND CENTRAL WARREN COUNTIES UNTIL 1145 PM EDT...

AT 1111 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DANVILLE ILLINOIS TO
NEAR TERRE HAUTE...AND MOVING NORTHEAST AT 50 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CLINTON...COVINGTON...ROCKVILLE...VEEDERSBURG...WILLIAMSPORT...NEWPORT...
ATTICA...FAIRVIEW PARK...CAYUGA...MONTEZUMA...ROSEDALE...WEST LEBANON...
DANA...HILLSBORO...KINGMAN...PERRYSVILLE...UNIVERSAL...MECCA...BLOOMINGDALE
AND MARSHALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4021 8753 4046 8709 3965 8710 3950 8753
TIME...MOT...LOC 0311Z 230DEG 48KT 4011 8759 3950 8754 

$$

DRT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Mar 15, 10:26 PM EDT, 47 minutes earlier.

Area forecast discussion, Mar 15, 10:26 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1026 PM EDT TUE MAR 15 2016

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW

&&

.SYNOPSIS...
ISSUED AT 145 PM EDT TUE MAR 15 2016

A COLD FRONT WILL SWEEP ACROSS CENTRAL INDIANA TONIGHT...BRINGING
SOME SHOWERS AND THUNDERSTORMS. AN ISOLATED SEVERE THUNDERSTORM
WILL BE POSSIBLE.

LOW PRESSURE WILL REMAIN PARKED OVER THE GREAT LAKES THROUGH
THURSDAY...BRINGING COOLER BUT DRY WEATHER ON WESTERLY WINDS. A
SECONDARY COLD FRONT WILL PUSH ACROSS CENTRAL INDIANA ON FRIDAY.
THIS MAY PRODUCE SOME LIGHT SHOWERS...BUT EVEN COOLER TEMPERATURES
ARE CERTAIN.

INTO THE WEEKEND...AN UPPER LEVEL WEATHER SYSTEM WILL CONTINUE
CHANCES FOR SHOWERS ALONG WITH SLIGHTLY BELOW NORMAL TEMPERATURES.

&&

.NEAR TERM /TONIGHT/...

ISSUED AT 912 PM EDT TUE MAR 15 2016

COLD FRONT/OCCLUSION CURRENTLY PUSHING THROUGH WESTERN ILLINOIS AT THIS
TIME. LIFT ASSOCIATED WITH THIS FEATURE IS PROGGED BY SHORT TERM MODEL
DATA TO PASS OVER THE LOCAL AREA IN THE 160300Z-160800Z TIME FRAME.

SO FAR...CONVECTIVE DEVELOPMENT HAS BEEN LIMITED OVER THE SOUTHERN PARTS
OF THE FRONT. MAY SEE AN UPTICK IN DEVELOPMENT OVER THE NEXT FEW HOURS AS
LOW LEVEL JET INCREASES...HOWEVER SHORT TERM MODEL GUIDANCE SUGGESTS CONVECTIVE
ACTIVITY TONIGHT WILL BE RATHER SCATTERED. WILL KEEP POPS GOING UNTIL
PASSAGE OF SURFACE FRONT.

THIS EVENING/S UPPER AIR INDICATES FAVORABLE LAPSE RATES/DEEP LAYER SHEAR FOR
SEVERE STORMS OVERNIGHT...SO ANY DEEP CONVECTION THAT DEVELOPS MAY POSE A
SEVERE THREAT.

PREVIOUS DISCUSSION FOLLOWS.

SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWED LOW PRESSURE CENTERED
OVER THE SHOW ME STATE. A WARM FRONT EXTENDED EAST ACROSS CENTRAL
ILLINOIS TO SRN INDIANA. RADAR ACROSS THE REGION REMAINED RATHER
DRY...WITH RAIN SHOWERS ONLY SHOWING UP ON THE NW SIDE OF THE LOW
OVER NW MISSOURI. WATER VAPOR IMAGERY SHOWED A MODERATE SHORT
WAVE OVER THE DAKOTAS AND AN ASSOCIATED NEGATIVELY TILTED TROUGH
OVER THE CENTRAL PLAINS.

MAIN FORECAST CHALLENGE TONIGHT WILL BE POPS. THE NAM AND GFS ARE
IN PRETTY GOOD AGREEMENT BRINGING THE BEST FORCING ACROSS THE
NORTHWEST PARTS OF THE FORECAST AREA TOWARD 06Z. EXCELLENT
DIFFLUENT FLOW ALOFT APPEARS IN PLACE AHEAD OF THE NEGATIVELY
TILTED DYNAMICS. HOWEVER...INSTABILITY AND MOISTURE REMAIN A
PROBLEM. TIME HEIGHT SECTIONS CONTINUE TO SHOW LIMITED
MOISTURE...ACHIEVING SATURATION IN ONLY THE LOWER LEVELS LATE
TONIGHT AS THE COLD FRONT PASSES. ALOFT...WATER VAPOR SHOWS A
PUNCH OF DRY AIR SURGING INTO THE SYSTEM ALOFT OVER OKLAHOMA AND
EASTERN KANSAS. THE 305K GFS ISENTROPIC SURFACE SHOWS GREAT
UPGLIDE BEFORE AND SHORTLY AFTER 00Z...WITH MUCH OF THE LIFT LOST
BY 06Z. SPECIFIC HUMIDITIES AROUND 4 G/KG APPEAR PRESENT...WHILE
THE MAX PWAT AT IND IS 1.23 AT 00Z. LOWER LEVEL Q VECTORS SUGGEST
GOOD CONVERGENCE ALONG THE FRONT AS THIS SYSTEM PASSES. RAPID
REFRESH CONTINUES TO SUGGEST VERY LIMITED PRECIP
DEVELOPMENT...FOCUSED MAINLY ON AREAS NW OF INDIANAPOLIS AS THE
DYNAMICS QUICKLY TEAR TO THE NORTH-NORTHEAST THIS EVENING. THUS
WILL STICK WITH THE HIGHEST POPS ACROSS THE NW PARTS OF THE
FORECAST AREA...WHILE CUTTING POPS TO A BLEND OF THE MAV AND MET
ELSEWHERE....RESULTING IN JUST LOW CHC POPS.

DIRECTIONAL SHEAR PROFILES APPEAR QUITE FAVORABLE FOR SEVERE NEAR
00Z AS ONE SHOULD EXPECT WITH THIS NEGATIVELY TILTED SYSTEM.
HOWEVER CONFIDENCE IN WHETHER ANY STORMS ACTUALLY DEVELOP IS
MARGINAL TO LOW.

AS FOR TEMPS...GOOD COLD AIR ADVECTION REMAINS IN PLACE IN THE
WAKE OF THE COLD FRONT...AND WILL TREND LOWS COOLER THAN MAVMOS.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...

ISSUED AT 145 PM EDT TUE MAR 15 2016

GFS AND NAM CONTINUE TO SUGGEST DRY WEATHER THROUGH THURSDAY.
MODELS SUGGEST THAT THE UPPER LOW SYSTEM WILL PUSH NORTH TO THE
GREAT LAKES AND SLOWLY MERGE WITH ANOTHER APPROACHING SYSTEM FROM
THE NORTHWEST. IN THE LOWER LEVELS...A STRONG PRESSURE GRADIENT
LOOKS TO BE IN PLACE AS THE LOW CONTINUES TO DEEPEN THROUGH
WEDNESDAY. THUS WILL LOOK FOR A PARTLY SUNNY AND WINDY DAY ON
WEDNESDAY...WITH EXCELLENT MIXING. WILL TREND HIGHS AT OR ABOVE
MAVMOS WITH GOOD SUNSHINE EXPECTED.

AS THE LOW CONTINUES TO LINGER OVER THE WESTERN GREAT LAKES...THE
PRESSURE GRADIENT BEGINS TO WEAKEN. HOWEVER...WINDS WILL STILL
REMAIN ACTIVE OVERNIGHT. AGAIN WILL TREND TOWARD A PARTLY CLOUDY
SKY AND LOWS ABOVE MAVMOS.

ON THURSDAY...THE UPPER SUPPORT FROM THE LOW LINGERING TO THE
NORTH BEGINS TO PULL EASTWARD AMID THE FLOW ALOFT. THIS RESULTS IN
A SECONDARY COLD FRONT OVER THE UPPER MIDWEST DEVELOPING AND A
BEGINNING A PUSH TOWARD CENTRAL INDIANA FOR THURSDAY NIGHT INTO
FRIDAY. HIGH PRESSURE IN PLACE OVER THE TENNESSEE RIVER VALLEY
SHOULD KEEP US DRY ON THURSDAY...HOWEVER AS THE FRONT SLOWLY
INVADES FROM THE NORTH CLOUDS ARE EXPECTED TO INCREASE ON THURSDAY
NIGHT. ON FRIDAY THE COLD FRONT IS EXPECTED TO PASS AND FORECAST
SOUNDINGS AT THIS TIME IMPLY DEEP SATURATION ON FRIDAY. MOISTURE
LOOKS TO REMAIN SUSPECT...BUT COOLER AIR IN THE 30S ARRIVING ON
W-NW WINDS SHOULD BE ABLE TO ACHIEVE SOME SATURATION. THUS
COLLABORATION WILLING...WILL TREND ABOVE METMOS POPS FOR FRIDAY
ALONG WITH COOLER THAN MEXMOS HIGHS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
ISSUED AT 223 PM EDT TUE MAR 15 2016

COOLER TEMPERATURES MORE TYPICAL OF MID MARCH ARE EXPECTED THROUGH
MUCH OF THE EXTENDED AS THE TRACK OF A UPPER LOW THROUGH THE
REGION CARVES OUT A BROAD UPPER TROUGH EAST OF THE ROCKIES.

REMNANT FRONTAL BOUNDARY WILL WASH OUT ACROSS THE REGION ON FRIDAY
WITH HIGH PRESSURE BRIEFLY BUILDING IN WITH MAINLY DRY WEATHER
FRIDAY NIGHT. TIMING DIFFERENCES REMAIN...BUT MODEL CONSENSUS
HIGHLIGHTING THE AFOREMENTIONED UPPER LOW TO TRACK THROUGH THE
OHIO VALLEY SATURDAY AND SUNDAY...WITH LIGHT PRECIPITATION
EXPECTED. LOW LEVEL THERMALS SUPPORTIVE OF PRECIP POSSIBLY
BEGINNING AS A BRIEF PERIOD OF SNOW SATURDAY MORNING...THEN SNOW
MIXING IN WITH THE RAIN AGAIN SATURDAY NIGHT AND SUNDAY MORNING
AS COOLER AIR IS DRAWN SOUTH WITH THE PASSAGE OF THE UPPER LOW.

PRECIPITATION WILL END SUNDAY WITH HIGH PRESSURE BUILDING INTO THE
REGION IN ITS WAKE WITH DRY COOL WEATHER TO BEGIN THE NEW WORK
WEEK. A FRONTAL BOUNDARY WILL MOVE INTO THE OHIO VALLEY BY
TUESDAY AS LOW PRESSURE DEVELOPS OVER THE CENTRAL PLAINS. HAVE
INTRODUCED A LOW CHANCE POPS WITH THE WARM FRONT IN THE
AREA...WITH GREATER IMPACTS FROM THE LOW OVER THE CENTRAL PLAINS
COMING FOR THE MIDDLE OF NEXT WEEK.

HIGHS WILL BE PRIMARILY IN THE MID AND UPPER 40S OVER THE
WEEKEND...WITH A SLOW WARMING TREND EARLY NEXT WEEK.

&&

.AVIATION /UPDATE TO 160000Z TAFS/...

ISSUED AT 1021 PM EDT TUE MAR 15 2016

MORE STABLE AIR OVER INDIANA FOR THE MOMENT ALLOWED GUSTY WINDS TO
DIE DOWN. GUSTS WILL PICK UP AFTER COLD FRONT MOVES THROUGH
BETWEEN TAF SITES 160500Z-160600Z. STILL A VICINITY THREAT FOR ALL
BUT KBMG WITH COLD FRONT PASSAGE AND THREAT ONLY ONE HOUR.

PREVIOUS DISCUSSION...DRY SLOT EVIDENT IN WATER VAPOR OVER CENTRAL
ILLINOIS APPEARS TO BE INHIBITOR OF SOUTHWARD DEVELOPMENT OF
THUNDERSTORMS CURRENTLY OVER CENTRAL AND NORTHERN ILLINOIS. AS
SUCH...SOUTHERN MOST SITES KHUF AND KBMG ARE LEAST LIKELY TO SEE
CONVECTION TONIGHT THOUGH STILL CARRIED VCTS BECAUSE A SHOWER OR
TWO HAS KEPT ALIVE EAST OF KSTL AND NOW WEST OF KHUF.

AS INTENSE SURFACE LOW OCCLUDES OVER SOUTHERN WISCONSIN WEDNESDAY
AND WITH FULL SUNSHINE...EXPECT MIXING OF VERY STRONG WIND ALOFT
TO THE SURFACE THUS SUSTAINED WINDS NEAR 20KTS AND FREQUENT GUSTS
OVER 30 KTS WILL BE PRIMARY AVIATION CONCERN. GUSTS WILL DROP OFF
TOWARD SUNDOWN OR 170000Z.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 8 AM TO 8 PM EDT WEDNESDAY FOR INZ021-028>031-
035>049-051-052-054>056.

&&

SYNOPSIS...PUMA
NEAR TERM...PUMA/JAS
SHORT TERM...PUMA
LONG TERM....RYAN
AVIATION...TUCEK
Hazardous weather outlook, Mar 15, 5:03 PM EDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
503 PM EDT TUE MAR 15 2016

INZ021-028>031-035>049-051-052-054>056-161000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE-
TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM-
HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-MORGAN-JOHNSON-SHELBY-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE
503 PM EDT TUE MAR 15 2016

...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SCATTERED THUNDERSTORM ACTIVITY IS POSSIBLE TONIGHT.
PRESENT INDICATIONS ARE THAT A FEW OF THESE STORMS COULD BE
SEVERE.

HAZARDS: DAMAGING WINDS...LARGE HAIL...BRIEF HEAVY
RAIN RESULTING IN PONDING OF WATER AND REDUCED
VISIBILITY...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES.

TIMING: BEST CHANCES FOR SEVERE STORMS WILL BE BETWEEN 1000 PM
AND 300 AM.

DISCUSSION: A COLD FRONT WILL BRING CHANCE FOR THUNDERSTORMS
TONIGHT. A FEW OF THE STORMS COULD BE SEVERE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

OUTLOOK: WESTERLY WINDS MAY GUST TO AROUND 45 MPH ON WEDNESDAY
AND AROUND 35 MPH ON THURSDAY.

DISCUSSION: STRONG LOW PRESSURE MOVING INTO THE GREAT LAKES ON
WEDNESDAY AND THURSDAY WILL RESULT IN STRONG WINDS.

A SECONDARY COLD FRONT WILL PUSH ACROSS CENTRAL INDIANA ON
FRIDAY. THIS MAY PRODUCE SOME LIGHT SHOWERS. AN UPPER LEVEL
WEATHER SYSTEM MAY AFFECT THE AREA OVER THE WEEKEND...WITH
CHANCES FOR LIGHT RAIN...POSSIBLY MIXED WITH SNOW AT TIMES.
SNOWFALL ACCUMULATIONS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING INTO THE
EARLY MORNING HOURS OF WEDNESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ053-057-060>065-067>072-161000-
OWEN-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-
DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...BLOOMINGTON...COLUMBUS...VINCENNES...
BEDFORD...SEYMOUR
503 PM EDT TUE MAR 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SCATTERED THUNDERSTORM ACTIVITY IS POSSIBLE TONIGHT.
PRESENT INDICATIONS ARE THAT A FEW OF THESE STORMS COULD BE
SEVERE.

HAZARDS: DAMAGING WINDS...LARGE HAIL...BRIEF HEAVY
RAIN RESULTING IN PONDING OF WATER AND REDUCED
VISIBILITY...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES.

TIMING: BEST CHANCES FOR SEVERE STORMS WILL BE BETWEEN 1000 PM
AND 300 AM.

DISCUSSION: A COLD FRONT WILL BRING CHANCE FOR THUNDERSTORMS
TONIGHT. A FEW OF THE STORMS COULD BE SEVERE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

OUTLOOK: WESTERLY WINDS MAY GUST TO AROUND 40 MPH ON WEDNESDAY
AND AROUND 35 MPH ON THURSDAY.

DISCUSSION: STRONG LOW PRESSURE MOVING INTO THE GREAT LAKES ON
WEDNESDAY AND THURSDAY WILL RESULT IN STRONG WINDS.

A SECONDARY COLD FRONT WILL PUSH ACROSS CENTRAL INDIANA ON
FRIDAY. THIS MAY PRODUCE SOME LIGHT SHOWERS. AN UPPER LEVEL
WEATHER SYSTEM MAY AFFECT THE AREA OVER THE WEEKEND...WITH
CHANCES FOR LIGHT RAIN...POSSIBLY MIXED WITH SNOW AT TIMES.
SNOWFALL ACCUMULATIONS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING INTO THE
EARLY MORNING HOURS OF WEDNESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Special weather statement, Mar 15, 11:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1113 PM EDT TUE MAR 15 2016

INZ028-035-043-044-051-160345-
PARKE IN-FOUNTAIN IN-WARREN IN-VERMILLION IN-VIGO IN-
1113 PM EDT TUE MAR 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VIGO...VERMILLION...
PARKE...FOUNTAIN AND CENTRAL WARREN COUNTIES UNTIL 1145 PM EDT...

AT 1111 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DANVILLE ILLINOIS TO
NEAR TERRE HAUTE...AND MOVING NORTHEAST AT 50 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CLINTON...COVINGTON...ROCKVILLE...VEEDERSBURG...WILLIAMSPORT...NEWPORT...
ATTICA...FAIRVIEW PARK...CAYUGA...MONTEZUMA...ROSEDALE...WEST LEBANON...
DANA...HILLSBORO...KINGMAN...PERRYSVILLE...UNIVERSAL...MECCA...BLOOMINGDALE
AND MARSHALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4021 8753 4046 8709 3965 8710 3950 8753
TIME...MOT...LOC 0311Z 230DEG 48KT 4011 8759 3950 8754

DRT

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 12:04 AM EDTSpecial Weather StatementINDCarroll, Tippecanoe26 min
Mar 16, 12:15 AM EDTSpecial Weather StatementINDBoone45 min
Mar 16, 12:33 AM EDTSpecial Weather StatementINDCarroll42 min
Mar 16, 2:35 AM EDTSpecial Weather StatementINDDelaware40 min

Nearby

Special Weather Statements in Indiana, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.